# SDR CALA2024040300946

- Difficulty date: March 28, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 76,531 hours, 32,316 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Frm 68 S22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FR 68 APPEARS TO BE CRACKED AT STGR 22 PER HAECO LCQ N/R 929 2725/22725 GEN BY V921658 LH PER PART 2A OF THE LATEST REVISION OF ECRA 5341-01439 ON OR B ERFORM REPEAT INSPECTION NOT TO EXCEED THE INTERVALS OF 19700 FL . BEFORE THE ACFT REACHES 52000 TOTAL ACFT FLT CYCLES. FLT CYCLES THEREAFTER. WORK COMPLETED BYV061680 INSPECTED LC-75 ? INTERIM REPAIR WAS ACCOMPLISHED IAW ECRA 5341-01439. ACCOMPLIS H INITIAL INSPECTIONS ON THE LH FR68 REPAIR PART AT FR68 STRG 22 RII INSPECTION C/W INTERIM REPAIR PERFORMED PER PART 1 OF ECRA 5341-01439 CARRY APPROVED PER ECRA 5341-01439. ACCOMPLISH INITIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS ON THE LH FR68 REPAIR PART AT FR68 STGR22LH PER PART 2A OF THE LATEST REVISION OF ECRA 5341-01439 ON OR BEFORE THE AIRCRAFT REACHES 52,000 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS NOT TO EXCEED INTERVALS OF 19,700 FLIGHT CYCLES THEREAFTER. DIP 53-DIP REQUIRES STATEMENT "INTERIM REPAIR PERFORMED PER PART 1 OF ECRA 5341-01439". QC RECORDS UPDATE QC REVIEWED INIT: ON OR BEFORE 52,000 TAFC, WILL AUTO ITO TO RIR -6406 RIR: NOT TO EXCEED INTERVALS OF 19,700 FC..
